Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A transfer theorem for nonstandard uniserials
HTML articles powered by AMS MathViewer

by Paul C. Eklof PDF
Proc. Amer. Math. Soc. 114 (1992), 593-600 Request permission

Abstract:

A general theorem is described and proved which allows the transfer of results about the existence of nonstandard uniserial modules over a valuation domain from models of $\operatorname {ZFC} + \diamondsuit$ to all models of ZFC.
References
Similar Articles
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 593-600
  • MSC: Primary 13L05; Secondary 03C60, 03E35, 03E75, 13C05
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1074751-8
  • MathSciNet review: 1074751